# SDR USAA950720

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION FOUND APPROX 1 INCH BY 7 INCH AREA CORRODED STA 312 ON FLOORBEAM BL 0 RBL 7.  REPAIRED PER TR 53-10-03, CUT OUT CORRODED SECTION OF UPPER T-CAP AND SPLICED IN NEW SECTION.  THERE WAS LESS THAN ONE POUND ADDED FOR REPAIR.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
